MAUDE Adverse Event Report: GLAUKOS CORPORTATION ISTENT INFINITE TRABECULAR MICRO-BYPASS SYSTEM; AQUEOUS SHUNT

GLAUKOS CORPORTATION ISTENT INFINITE TRABECULAR MICRO-BYPASS SYSTEM; AQUEOUS SHUNT
Model Number IS3-AU
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hyphema (1911); Intraocular Pressure Increased (1937); Visual Impairment (2138)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: the device remains implanted in the patient; therefore, product testing on the actual device could not be performed.The device history record review of the manufacturing lot is currently underway.A review of the device labeling and associated risk documents was completed.Hyphema, elevated iop and decreased/impaired vision are identified in the labeling as known inherent risks of trabecular micro-bypass stent procedure.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.An adverse event appears to have occurred but does not appear to have been a problem with the device or the way it was used.Hyphema, elevated iop and decreased/impaired vision are established risks associated with use of the device, which is clearly specified in the product's labeling.Based on the information received, the root cause of the reported event could not be conclusively identified; however, the report noted that the event was likely due to the patient's antiplatelet medication.Mfr# reference: (b)(4).
 
Event or Problem Description
It was reported that following a successful trabecular microbypass stent system procedure with the implantation of three (3) well placed stents, a patient who is on antiplatelet medication presented on postoperative day one (1) with what was described as a "large" hyphema" associated with elevated intraocular pressure and "hand motion" vision.Reportedly, the patient was referred to a tertiary hospital for an anterior chamber (ac) washout to treat the hyphema.The report noted that the hyphema is believed to be due to the patient's antiplatelet medication and the surgeon is seeking counsel.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: b5, b6, g2, g3.Mfr# reference: (b)(4).
 
Event or Problem Description
Through follow-up, the following additional information was received.Per report, it is believed that the patient is doing well following the anterior chamber washout, with the bleeding resolved and the intraocular pressure decreased.
 
Additional Manufacturer Narrative
Additional information: d4 (exp.Date, serial #, udi#), g2, g3, h4.Correction: d4 (model#).The device history record review of the manufacturing lot was performed and there were no non-conformities found to be related to the reported event.Mfr# reference: (b)(4).

Brand Name
ISTENT INFINITE TRABECULAR MICRO-BYPASS SYSTEM
Common Device Name
AQUEOUS SHUNT
Manufacturer (Section D)
GLAUKOS CORPORTATION
229 avenida fabricante
san clemente CA 92672
Manufacturer (Section G)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
brittany massey
229 avenida fabricante
san clemente, CA 92672
949367960
MDR Report Key22019080
Report Number2032546-2025-00059
Device Sequence Number9484325
Product Code KYF
UDI-Device Identifier00853704002470
UDI-Public01008537040024701032357917261031
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K220032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIS3-AU
Device Lot Number323579
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer05/16/2025
06/19/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date06/10/2025
06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale